# SDR VNAA20250102020

- Difficulty date: November 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 27 LBL BTW FS 1000.00 TO FS 1047.00 AT FLOOR STRUCTURE AFT CARGO COMPARTMENT.   PAINT WAS REMOVED ON FLOORBEAM 27 LBL BTW FS 1000.00 TO FS 1005 AND BTW FS 1038 TO FS 1051 PER CRJ900 SRM 51-26-01-001-001-A01 AND NO DAMAGE WAS FOUND AND WAS REFINISHED PER CRJ900 SRM 51-25-06-001-001-A01 AND CRJ900 SRM 51-25-16-001-001-A01. CORROSION ON FLOOR BEAM 27 LBL BTW FS 1005 TO FS 1038 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-43-101-001-A02 AND WAS REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03
